Notre Dame Journal of Formal Logic

Frege's permutation argument.

A. W. Moore and Andrew Rein

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 28, Number 1 (1987), 51-54.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093636845

Digital Object Identifier
doi:10.1305/ndjfl/1093636845

Mathematical Reviews number (MathSciNet)
MR871000

Zentralblatt MATH identifier
0635.03003

Subjects
Primary: 03-03: Historical (must also be assigned at least one classification number from Section 01)
Secondary: 01A55: 19th century 03A05: Philosophical and critical {For philosophy of mathematics, see also 00A30} 03B15: Higher-order logic and type theory

Citation

Moore, A. W.; Rein, Andrew. Frege's permutation argument. Notre Dame J. Formal Logic 28 (1987), no. 1, 51--54. doi:10.1305/ndjfl/1093636845. https://projecteuclid.org/euclid.ndjfl/1093636845


Export citation